# SDR C2XA05SD031

- Difficulty date: December 5, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 5,219 hours, 2,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9632
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - PHOTOLUMINESCENT STRIP NEXT TO AFT GALLEY MISSING.  INSTALLED MISSING PHOTOLUMINESCENT STRIP NEXT TO AFT GALLEY IAW EMB MM 33-50-12.
